DOI QR코드

DOI QR Code

h-STABILITY OF PERTURBED VOLTERRA DIFFERENCE SYSTEMS

  • Choi, Sung-Kyu (Department of Mathematics, Chungnam National University) ;
  • Koo, Nam-Jip (Department of Mathematics, Chungnam National University) ;
  • Goo, Yoon-Hoe (Department of Mathematics, Hanseo University)
  • Published : 2002.02.01

Abstract

We discuss the $\hbar-stability$ of perturbed Volterra difference systems by means of the resolvent matrix and discrete inequalities.

References

  1. Difference Equations and Inequalities-Theory, Methods, and Applications, 2nd ed. R. P. Agarwal
  2. J. Math. Anal. Appl. v.249 Variationally stable difference systems by n∞-similarity S. K. Choi;N. J. Koo https://doi.org/10.1006/jmaa.2000.6910
  3. Bull. Korean Math. Soc. v.38 Stability in variation for nonlinear Volterra difference systems
  4. J. Math. Anal. Appl. v.256 Variationally stable difference systems S. K. Choi;N. J. Koo;Y. H. Goo https://doi.org/10.1006/jmaa.2000.7330
  5. J. Math. Anal. Appl. v.181 Periodicity and stability of linear Volterra difference systems S. Elaydi https://doi.org/10.1006/jmaa.1994.1037
  6. J. Diff. Eqns. Appl. v.3 Uniform asymptotic stability in linear Volterra difference equation S. Elaydi;S. Murakami https://doi.org/10.1080/10236199808808097
  7. Theory of Difference Equations with Applications to Numerical Analysis V. Lakshmikantham;D. Trigiante
  8. J. Math. Anal. Appl. v.204 Perturbation of nonlinear systems of difference equations R. Medina https://doi.org/10.1006/jmaa.1996.0453
  9. Nonlinear Stud. v.6 Stability results for nonlinear difference equations
  10. Proc. Dynam. Systems Appl. v.2 Stability of nonlinear difference equations R. Medina;M. Pinto
  11. J. Diff. Eqns. Appl. v.4 Boundedness and periodicity of Volterra system of difference equations Y. N. Rafoul https://doi.org/10.1080/10236199808808150
  12. Dynam. Systems Appl. v.2 On nonlinear variation of parameter methods for summary difference equations Q. Sheng;R. P. Agarwal
  13. Appl. Math. Comp. v.36 Stability results for difference equations of Volterratype M. Zouyousefain;S. Leela https://doi.org/10.1016/0096-3003(90)90074-D

Cited by

  1. h-STABILITY OF THE NONLINEAR PERTURBED DIFFERENCE SYSTEMS VIA n∞-SIMILARITY vol.31, pp.1_2, 2013, https://doi.org/10.14317/jami.2013.277